The Annals of Probability

Refinements in Asymptotic Expansions for Sums of Weakly Dependent Random Vectors

Soumendra Nath Lahiri

Full-text: Open access

Abstract

Let $S_n$ denote the $n$th normalized partial sum of a sequence of mean zero, weakly dependent random vectors. This paper gives asymptotic expansions for $Ef(S_n)$ under weaker moment conditions than those of Gotze and Hipp (1983). It is also shown that an expansion for $Ef(S_n)$ with an error term $o(n^{-(s - 2)/2})$ is valid without any Cramer-type condition, if $f$ has partial derivatives of order $(s - 1)$ only. This settles a conjecture of Gotze and Hipp in their 1983 paper.

Article information

Source
Ann. Probab., Volume 21, Number 2 (1993), 791-799.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176989267

Digital Object Identifier
doi:10.1214/aop/1176989267

Mathematical Reviews number (MathSciNet)
MR1217565

Zentralblatt MATH identifier
0776.60025

JSTOR
links.jstor.org

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 60G60: Random fields

Keywords
Edgeworth expansion strong mixing $m$-dependence

Citation

Lahiri, Soumendra Nath. Refinements in Asymptotic Expansions for Sums of Weakly Dependent Random Vectors. Ann. Probab. 21 (1993), no. 2, 791--799. doi:10.1214/aop/1176989267. https://projecteuclid.org/euclid.aop/1176989267


Export citation